# SDR 2002UALA00199

- Difficulty date: February 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 29,819 hours, 10,260 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397
- Part serial: A4225
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MESSAGE DISPLAYED.  THE NUMBER 6 LEADING EDGE SLAT ROTARY ACTUATOR FAILED AND CAUSED SOME BINDING IN THE SLAT.  THE BINDING WAS DETECTED BY THE FLAP/SLAT ELECTRONIC UNIT WHICH SUBSEQUENTLY SHUT DOWN THE SYSTEM AS FAILURE PROTECTION.  THE NUMBER 6 SLAT ACTUATOR WAS REPLACED AND OPERATIONALLY CHECKED GOOD.
